# SDR DHL2005753004

- Difficulty date: December 3, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CREW REMARKS NOTED COMPRESSOR STALL ON T/O, ENGINE UNKNOWN. OAT +2 C, P.A. 19FT, TOGW 152,900, IAS 0 (GS EST 10 KNTS) B.E. N/A.  INSPECTED INLET AND EXHAUST SECTIONS ON ENGINES 1, 2, AND 3 IAW AOPM CH 1.8 PG. 5, NO DEFECTS NOTED AT THIS TIME.
